HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 8 no. 1 : [3]

検索結果表示: 1 - 3 / 3
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Inagaki, TakeshiLE PROBLÈME DE SOUSLIN DANS LES ESPACES ABSTRAITS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1939年
bulletin (article)Kunugui, KinjiroCONTRIBUTION À LA THÉORIE DES ENSEMBLES BORELIENS ET AŃALYTIQUES II-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1939年
bulletin (article)Hokari, ShisanjiZUR NEUEN. BEHANDLUNG DER GEOMETRIE DES SYSTEMS DER GEWÖHNLICHEN DIFFERENTIALGLEICHUNGEN HÖHERER ORDNUNG-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1939年
検索結果表示: 1 - 3 / 3

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学